# SDR SWIA200110197

- Difficulty date: September 19, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- Aircraft time: 29,585 hours, 35,535 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Arm
- Part number: 12037995001
- Part serial: 1203377102
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING PULLS LEFT WITH OR WITHOUT TILLER ENGAGED. ABORTED TAKEOFF BELOW 80 KNOTS. CENTERED FEEDBACK POT AND REPLACED NOSE WHEEL STEERING TILLER.  OPS CHECK GOOD ON TAXI.
